| Model Number |
ACU0T0 |
| Medical Device Problem Codes |
Failure to Fold (1255); Failure to Prime (1492); Failure to Advance (2524); Difficult to Advance (2920); Failure to Eject (4010)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during surgery the lens would not load or advance due to the blue plastic insert bypassing the lens.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
Additional information has been provided in b.2., b.5., d.5., d.10., h.3., h.6., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has received and it states that upon priming, the blue thing inside the cartridge keeps bending, so the lens cannot be pushed straight to properly prime.Surgery able to be completed by the staff but had to open multiple lenses as it kept happening on the new few lenses they have opened.On the 5th lens, scrub nurse managed to have it primed properly.There is no patient contact.No patient impact was reported.